Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Can a superficial blood clot cause dizziness ?

Could the Superficial Blood clot be the cause of my dizzy feeling and blood pressure reading of106/66 69. I m 28 year old female and I feel dizzy and I have to take deep breaths to get a good enough amount of oxygen in. my blood pressure is 106/66 69. I have a Superficialblood clot in my hand(1 inch after my right wrist) for almost a month is this cause for concern. I am taken Asperin and rubbing the area with Dolobene Gel as per the doctor . I noticed that after rubbing with the jell the clot gets hard but with out the jell the clot is smaller in size. The clot was caused after having an IV placed for bad bout of Gastro on March 3rd 2011.
Asked On : Mon, 28 Mar 2011
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hi Shatelle

Welcome to HealthcareMagic.

Its unlikely that the superficial clot has something to do with your dizziness.Your dizziness could be due to inadequate hydration and low BP.Please take plenty of fluids along with juices , lemonade to maintain adequate hydration and salts in your body.

A clot due to IV line would rarely remain for a month.So i advise you to get your bleeding parameters tested .Please visit your Doctor for these steps and reevaluation.

Take care.
Answered: Mon, 28 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor